CaltechAUTHORS
  A Caltech Library Service

On the stability of thermoelastic materials

Abeyaratne, Rohan and Knowles, James K. (1998) On the stability of thermoelastic materials. Journal of Elasticity, 53 (3). pp. 199-213. ISSN 0374-3535. https://resolver.caltech.edu/CaltechAUTHORS:20141023-155158386

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20141023-155158386

Abstract

A notion of material stability is introduced and discussed in the setting of nonlinear thermoelasticity. Necessary and sufficient conditions are established for the stability of a general thermoelastic material. The adiabatic theory and the theory that accounts for heat conduction are considered separately.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1023/A:1007513631783 DOIArticle
http://link.springer.com/article/10.1023%2FA%3A1007513631783PublisherArticle
Additional Information:© 1999 Kluwer Academic Publishers. Received 18 November 1998; in revised form 12 January 1999. The authors appreciate the helpful comments of Roger Fosdick.
Subject Keywords:thermoelasticity, stability, strong ellipticity
Issue or Number:3
Classification Code:Mathematics Subject Classifications (1991): 73B30, 73C50, 73H10, 73G05
Record Number:CaltechAUTHORS:20141023-155158386
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20141023-155158386
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:50758
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:23 Oct 2014 23:16
Last Modified:03 Oct 2019 07:26

Repository Staff Only: item control page